I had an IOL monofocal lens implanted in my eye three weeks ago due to cataract. Whilst my vision through sun-glasses and reading glasses improved immediately - when I am in a place that has artificial or natural lighting with no glasses I see a thin black arc which is like seeing the outer edge of the newly implanted lense. Also, beyond this black line I feel as if I am looking through water or as though there is water in the edge of my eye.
My questions are -
(1) What causes this to happen?
(2) What percentage of people having lense implants for cataract experience this?
(3) How long does it normally last for?
(4) Is there anything that can be done by the surgeon to fix this irritating problem?
Would apprecaite a reply at your earliest convenience please. Thanks
Make sure the lens is well centered in the eye. Talk to the surgeon. If it is centered, this phenomenon usually goes away after a few weeks. Make sure you've had a dilated exam though to make sure everything else looks OK.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.